Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Getting acne on face and shoulder and it takes two weeks to cure. Suggest medication?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Dear Doctor,

I'm 24 but occasionally getting acne in my face, shoulder and it takes two weeks to cure. Still have not taken any medication. Kindly suggest
Posted Mon, 1 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 43 minutes later
thanks for writing to us.
You seem to be having mild grade acne.
The same can be treated with these suggestions
Use an antiacne soap to wash face or bathe like perobar or acnex or acneaid
Apply adapalene and benxoyl peroxide combination cream like epiduo or peroduo or deriva bpo once in night over acne lesions. Use a tooth pick for same and do not rub the cream.
With these steps the acne should subside, however a consultation with dermatologist should be taken to see whether you need a course of oral antiacne drugs like azithromycin or isotretinoin. I would also encourage a consultation as these are prescription drugs.
Hope that helped. Should there be a further query, please write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor